Indonesian Journal of Mathematics Education

Indonesian Journal of Mathematics Educations is a scientific journal published by Mathematics Education Study Program, Faculty of Education and Teacher Training, Universitas Tidar.  IJOME publishes the research issues on mathematics and mathematics education, could be experiments, research and development, or class action research. This journal is published twice a year in April and October. Every submitted article will be reviewed by reviewers and uses a double-blind review process.

Journal Homepage Image

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 2, No 2 (2019): Indonesian Journal of Mathematics Education

Table of Contents

Articles

Zuida Ratih Hendrastuti
PDF
54-60
10.31002/ijome.v2i2.1905 | Abstract views : 11
Arief Budi Wicaksono, Adhetia Martyanti
PDF
61-68
10.31002/ijome.v2i2.1888 | Abstract views : 10
Maxrizal Maxrizal, Baiq Desy Aniska Prayanti
PDF
69-74
10.31002/ijome.v2i2.1813 | Abstract views : 12
Rostien Puput Anggoro
PDF
75-80
10.31002/ijome.v2i2.1825 | Abstract views : 6